# SDR 2013F00077

- Difficulty date: March 4, 2013
- Submitted: March 7, 2013
- Operation: General aviation
- Aircraft: N156BF
- Make and model: Lear 60LEAR
- Aircraft serial: 266
- Aircraft time: 2,057 hours, 1,943 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW OBSERVED HYD SYS ANNUNCIATOR WARNING AND THEN OBSERVED HYD PRESSURE INDICATOR GO TO ZERO.  CREW THEN DIVERTED AND LANDED WITHOUT INCIDENT.  DISCREPANCY TO BE DETERMINED AND STILL UNDER INVESTIGATION AS OF MARCH 07, 2013.
